# SDR CALA2021062800973

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 69,319 hours, 24,422 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A AUTOPILOT INOP...WOULD NOT ENGAGE.  B AUTOPILOT INOP AS WELL. B WOULD ENGAGE THEN DISCONNECT ACCOMPLISHED CHECKS OF AUTOPILOT B,PASSES LAND VERIFY MCP TEST 6 HE A AILERON ACTUATOR IS BAD, FAILS AILERON BITE CHK FOR HYDRAUL ICS INPUT. 0.30 TO 60.35 , AUTOPILOT A FAILS AILERON PRESSURE SWITCH IN A.T ROTABLE PARTS CHANGE WAS INDICATED - TT # 1017680  SN OFF 0336 COMPUTER, FLIGH  OFF 29-2211-9-0001 0336 ON 29-2211-9-0001 0992 AS PER TOMC REQUEST, REPLACED "B" FCC. CKD CONDITION AND SECURITY OF CONNECTORS D41129, D46031, D40047 AND D43317. NO TROUBLE FOUND. 3. THRU G. (10) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1966354  SN OFF 2180 ACTUATOR, AILER  OFF 29-2711-9-0020 2180 ON 29-2711-9-0020 5473 REMOVED AND REPLACED AUTOPILOT AILERON ACTUATOR SYS A FROM STEPS COMPLETED INSTALLATION OF A/P AILERON ACTUATOR FROM STEPS G 11 TO END REF AMM 22-11-25 ALL OPS CHECKS AND LEAK CHECKS GOOD
